# SDR N6WA20140119003

- Difficulty date: January 19, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 23,898 hours, 16,906 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FREE FELL.  REPOSITION PAX DOOR CABLE IAW CRJ700 AMM 52-11-00. PERFORMED OPERATIONS CHECK OF PAX DOOR IAW CRJ700 AMM 52-11-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
